# SDR UPS03840191

- Difficulty date: February 10, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 78,322 hours, 26,030 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 37048412
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, RT WING STRINGER 51 END FITTING IS CRACKED OUTBOARD SIDE AT XRS 74.  REMOVED AND REPLACED FITTING IAW DWG 3704841 AND SRM 51-1-20D.
